# SDR YENA2022031500206

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEAR WAS FOUND ON BORE OF LH LUG (AFT LOOKING FWD) OF CENTRAL FITTING OF LH REAR FUSELAGE TO THS FITTING ASSY; REF TOMX NR 00150: BORE OF LH LUG (AFT LOCKING FWD) OF CENTRAL FITTING OF LH REAR FUSELAGE TO HORIZONTAL STABILIZER FITTING ASSY WAS REWORKED WITH JB EC E22-044-01, ETI-190-22-503-REV 4, AND EMBRAER ETD2022-190-000513.
